Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 140, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 28, 2023, 4:59 PM CDT for Pierce County, Wisconsin; Dakota County, Washington County, Minnesota. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2023, 4:59 PM CDT (21:59 UTC)
- Expired
- Jul 28, 2023, 5:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Washington County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 5:25 PM CDT | HAIL 1 | New Trier, MN | Social media report relayed via Sogn Valley Skywarn. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 4:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
709
WUUS53 KMPX 282159
SVRMPX
MNC037-163-WIC093-282230-
/O.NEW.KMPX.SV.W.0140.230728T2159Z-230728T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
459 PM CDT Fri Jul 28 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Dakota County in east central Minnesota...
Southern Washington County in east central Minnesota...
West central Pierce County in west central Wisconsin...
* Until 530 PM CDT.
* At 459 PM CDT, a severe thunderstorm was located over Rosemount, or
13 miles south of St. Paul, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hastings around 515 PM CDT.
Other locations in the path of this severe thunderstorm include
Prescott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4473 9317 4488 9302 4478 9264 4470 9271
4471 9273 4469 9273 4454 9287
TIME...MOT...LOC 2159Z 297DEG 30KT 4476 9305
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG1 follow-up statement
425
WWUS53 KMPX 282220
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
520 PM CDT Fri Jul 28 2023
MNC163-282230-
/O.CAN.KMPX.SV.W.0140.000000T0000Z-230728T2230Z/
Washington MN-
520 PM CDT Fri Jul 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Minnesota...and west central Wisconsin.
LAT...LON 4464 9303 4477 9277 4475 9267 4470 9271
4471 9273 4469 9273 4454 9287
TIME...MOT...LOC 2220Z 297DEG 30KT 4468 9283
$$
MNC037-WIC093-282230-
/O.CON.KMPX.SV.W.0140.000000T0000Z-230728T2230Z/
Dakota MN-Pierce WI-
520 PM CDT Fri Jul 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN DAKOTA AND WESTERN PIERCE COUNTIES...
At 520 PM CDT, a severe thunderstorm was located near Hastings, or 16
miles northwest of Red Wing, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Dakota and western Pierce Counties, including the
following locations... New Trier, Miesville and Vermillion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4464 9303 4477 9277 4475 9267 4470 9271
4471 9273 4469 9273 4454 9287
TIME...MOT...LOC 2220Z 297DEG 30KT 4468 9283
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:45 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 28, 3:45 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Fri Jul 28 2023 .DISCUSSION...(This evening through Friday) Issued at 339 PM CDT Fri Jul 28 2023 KEY MESSAGES: - Scattered showers and thunderstorms possible in southern Minnesota through this evening. A few severe storms are possible. - Quiet pattern sets up starting this weekend, with cooler temperatures and no significant chances for precipitation through the middle of next week. Still a rather highly uncertain setup for this afternoon's convection with multiple but weak ingredients at play that could still produce a few strong/severe thunderstorms over southern MN. KMPX radar this afternoon shows a few showers and thunderstorms north of the US212 corridor in MN. These storms are running through an environment that is rather moist in the lower levels (evidenced by dewpoints around 70 degrees) but with still an appreciable dry layer up through the mid- levels. There is a jet exit region punching from NW MN into central MN, in the vicinity of a southeastward moving cold front. There is also a secondary front sitting over northern IA which will be the better focusing mechanism for more robust thunderstorm development through the rest of this afternoon and evening. Thus, while the coverage will be rather meager and many areas will see little/no rain within the WFO MPX coverage area, there is still the thinking that any storms that do develop through this evening may so do in clusters that could develop fairly quickly and rise to the level of being strong-severe. With regards to the SWODY1, the latest update has nudged the Marginal Risk portion over eastern portions of our area farther north just into the WFO DLH area, thus now encompassing the entire Twin Cities metro. No changes were made to the Slight Risk area over southern MN. The primary hazards for any strong-severe thunderstorms thru this evening will be large hail (owing to steep lapse rates) and damaging wind gusts (with 40-50kt midlevel winds), but the biggest mitigating factor will be the expected poor coverage of storms, especially as they traverse eastward. Once we get to midnight, any and all storms should be to the east of the WFO MPX coverage area and have dissipated, with the cold frontal passage not far behind. The frontal passage will allow for much drier air and slightly cooler air to slide into the Upper Midwest for the weekend into early next week. This will make for a very comfortable summer weekend across MN/WI as highs in the upper 80s to near 90 with dewpoints around 70 dropping to highs in the upper 70s to lower 80s and dewpoints in the 50s both Saturday and Sunday. Continuing into next week, high pressure at the surface along with rather benign northwest flow aloft will be the prevailing features which will drive a mainly dry forecast across our coverage area. The few and far between rain chances will not amount to much, thus no improvements to the drought conditions are anticipated. There does look to be a cold frontal passage Wednesday into Thursday, as temperatures warm through Wednesday (potentially reaching the lower 90s) then drop back for the end of the week. Blended model guidance also has a few periods of slight chance PoPs in that Wednesday- Thursday timeframe, but overall guidance is not impressed with the prospects for appreciable precipitation. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1240 PM CDT Fri Jul 28 2023 Able to start out all TAF sites as VFR for the 28/18z TAFs but the question again is where/when will convection develop later this afternoon evening. Still plenty of low-level moisture available along with an approaching cold front from the NW. However, multiple runs of CAMs still show widely varying solutions of the development of TSRA this afternoon-evening. Aside from scattered -SHRA at the start near AXN, confidence is too low to include SHRA/TSRA at any of the TAF sites for later this afternoon-evening. The best placement of convection looks to be near KMKT-KMSP-KRNH-KEAU, so have at least steered those TAFs in that direction by adding in a mid-level deck (likely cumulus clouds) along with an upper level ceiling. The timing of that window generally coincides of when convection could occur, so that should at least make for relatively simple AMDs should that come to fruition. KMSP...Have kept the TAF dry at this time due to low confidence in the placement of any isolated/scattered TSRA development later this afternoon-evening. That said, the best timing of any development impacting MSP looks to be in the 23z-04z window later today, hence the addition of the mid-level clouds and the upper level ceiling. Once reaching midnight, tranquil conditions are expected thereafter through tomorrow and the rest of the weekend. /OUTLOOK FOR KMSP/ Sun...VFR. Wind N 10-15 kts. Mon...VFR. Wind SE 5-10 kts. Tue...VFR. Wind S 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...JPC AVIATION...JPC
Hazardous weather outlook, Jul 28, 4:59 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 459 PM CDT Fri Jul 28 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291400- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 459 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms will be likely through this evening mainly in eastern and southern Minnesota into western Wisconsin. A few storms could be strong to severe, mainly along and south of a line from Redwood Falls MN to the southern Twin Cities metro to Eau Claire WI. The main hazards are large hail and damaging winds, though a tornado cannot be ruled out, especially near the Iowa border. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed through this evening in east central through southeastern Minnesota into western Wisconsin.
In the hours before
Special weather statement, Jul 28, 3:49 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
349 PM CDT Fri Jul 28 2023
MNZ051-059-282130-
Sherburne MN-Wright MN-
349 PM CDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of north central Wright
and central Sherburne Counties through 430 PM CDT...
At 349 PM CDT, Doppler radar was tracking a strong thunderstorm near
Becker, or 14 miles north of Buffalo, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Becker around 355 PM CDT.
Monticello around 405 PM CDT.
Other locations in the path of this storm include Big Lake.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 178 and 196.
U.S. Highway 10 in Minnesota between mile markers 189 and 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4537 9364 4520 9382 4539 9408 4542 9406
4546 9398
TIME...MOT...LOC 2049Z 300DEG 19KT 4538 9395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CTGSpecial weather statement, Jul 28, 4:16 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
416 PM CDT Fri Jul 28 2023
MNZ060-068-282200-
Hennepin MN-Carver MN-
416 PM CDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of southwestern
Hennepin and east central Carver Counties through 500 PM CDT...
At 416 PM CDT, Doppler radar was tracking a strong thunderstorm over
Independence, or 14 miles southeast of Buffalo, moving southeast at
20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Maple Plain around 420 PM CDT.
Minnetrista around 425 PM CDT.
Mound and Orono around 430 PM CDT.
Other locations in the path of this storm include Victoria, Wayzata,
Chaska, Chanhassen, Excelsior and Minnetonka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4501 9377 4507 9368 4497 9340 4482 9364
TIME...MOT...LOC 2116Z 312DEG 17KT 4502 9369
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CTGSpecial weather statement, Jul 28, 4:22 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
422 PM CDT Fri Jul 28 2023
MNZ051-052-059>061-282200-
Anoka MN-Isanti MN-Hennepin MN-Sherburne MN-Wright MN-
422 PM CDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of northwestern
Hennepin, southeastern Wright, northwestern Anoka, southwestern
Isanti and southeastern Sherburne Counties through 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elk River, or 17 miles northeast of Buffalo, moving southeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Elk River and St. Francis around 425 PM CDT.
Otsego around 440 PM CDT.
Other locations in the path of this storm include Rogers, Andover,
Ramsey, Maple Grove, Champlin, Corcoran and Anoka.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 194 and 205.
U.S. Highway 10 in Minnesota between mile markers 203 and 217.
U.S. Highway 12 between mile markers 135 and 140.
U.S. Highway 169 between mile markers 159 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4538 9311 4493 9376 4497 9377 4498 9380
4519 9396 4550 9353
TIME...MOT...LOC 2122Z 311DEG 18KT 4533 9359
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CTGSpecial weather statement, Jul 28, 4:34 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
434 PM CDT Fri Jul 28 2023
MNZ060-070-282200-
Dakota MN-Hennepin MN-
434 PM CDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of southeastern
Hennepin and northwestern Dakota Counties through 500 PM CDT...
At 434 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bloomington, or 9 miles southwest of Minneapolis, moving east at 35
mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Burnsville around 440 PM CDT.
Apple Valley, Richfield and MSP International Airport around 445
PM CDT.
Other locations in the path of this storm include Eagan, Rosemount,
West St. Paul, Mendota Heights, Inver Grove Heights and South St.
Paul.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4481 9345 4491 9343 4492 9320 4489 9318
4491 9313 4492 9313 4492 9305 4487 9301
4472 9302
TIME...MOT...LOC 2134Z 273DEG 29KT 4485 9336
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CTGSpecial weather statement, Jul 28, 4:43 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
443 PM CDT Fri Jul 28 2023
MNZ060-062-070-282230-
Dakota MN-Hennepin MN-Ramsey MN-
443 PM CDT Fri Jul 28 2023
...A strong thunderstorm will impact portions of east central
Hennepin, north central Dakota and Ramsey Counties through 530 PM
CDT...
At 442 PM CDT, Doppler radar was tracking a strong thunderstorm over
Golden Valley, or near Minneapolis, moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Minneapolis and Columbia Heights around 450 PM CDT.
Roseville around 500 PM CDT.
Other locations in the path of this storm include St. Paul, West St.
Paul, Mendota Heights, Maplewood, Inver Grove Heights, South St. Paul
and Woodbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4492 9298 4489 9299 4489 9302 4484 9301
4496 9342 4505 9341 4505 9329 4504 9328
4504 9323 4505 9322 4506 9299
TIME...MOT...LOC 2142Z 285DEG 30KT 4498 9336
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CTGLocal storm report, Jul 28, 4:47 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM Tstm Wnd Gst MSP Airport 44.88N 93.23W
07/28/2023 M54 MPH Hennepin MN ASOS
&&
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:19 PM CDT | Special Weather Statement | MPX | Rusk | 41 min |
| Jul 27, 7:23 PM CDT | Special Weather Statement | MPX | Polk | 37 min |
| Jul 27, 7:40 PM CDT | Flood Watch | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more | 4 hr |
| Jul 27, 7:53 PM CDT | Flash Flood Warning | MPX | Barron, Rusk | 3 hr |
| Jul 27, 8:09 PM CDT | Flash Flood Warning | MPX | Polk | 3 hr |
| Jul 28, 5:21 PM CDT | Special Weather Statement | MPX | Saint Croix | 39 min |
| Jul 28, 5:40 PM CDT | Special Weather Statement | MPX | Chippewa | 50 min |
| Jul 28, 5:53 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 37 min |
| Jul 28, 6:02 PM CDT | Special Weather Statement | MPX | Dunn | 43 min |
| Jul 28, 6:19 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 26 min |
| Jul 28, 6:37 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 83 min |
| Jul 28, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 25 min |
| Jul 27, 7:06 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 39 min |
| Jul 27, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 46 min |
| Jul 27, 7:27 PM CDT | Special Weather Statement | MPX | Renville | 33 min |
| Jul 27, 7:39 PM CDT | Special Weather Statement | MPX | Meeker | 36 min |
| Jul 27, 7:56 PM CDT | Special Weather Statement | MPX | Wright | 34 min |
| Jul 27, 8:16 PM CDT | Special Weather Statement | MPX | Sherburne | 44 min |
| Jul 27, 8:21 PM CDT | Special Weather Statement | MPX | Meeker | 39 min |
| Jul 27, 8:43 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 32 min |
| Jul 27, 8:53 PM CDT | Special Weather Statement | MPX | Kandiyohi | 37 min |
| Jul 27, 8:58 PM CDT | Special Weather Statement | MPX | Anoka | 47 min |
| Jul 27, 8:59 PM CDT | Special Weather Statement | MPX | Sherburne | 46 min |
| Jul 27, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 35 min |
| Jul 27, 9:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 28 min |
| Jul 27, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 47 min |
| Jul 27, 11:49 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 56 min |
| Jul 28, 12:22 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 40 min |
| Jul 28, 12:58 AM CDT | Special Weather Statement | MPX | Steele, Waseca | 47 min |
| Jul 28, 2:58 PM CDT | Special Weather Statement | MPX | Mille Lacs | 47 min |
| Jul 28, 3:05 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 25 min |
| Jul 28, 3:36 PM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jul 28, 3:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Jul 28, 4:16 PM CDT | Special Weather Statement | MPX | Hennepin | 44 min |
| Jul 28, 4:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 28, 4:34 PM CDT | Special Weather Statement | MPX | Dakota | 26 min |
| Jul 28, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 38 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | MPX | Ramsey | 47 min |
| Jul 28, 5:06 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 39 min |
| Jul 28, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 26 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.